| Catalog Number |
56538MW2/JP |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a percutaneous transluminal angioplasty [pta] stent graft procedure, the catheter tip detached within the patient.The physician had acquired right retrograde femoral artery access with a guidewire and a 5f catheter to successfully negotiated the patient's common iliac bifurcation in an attempt to deploy a stent graft within the patient's periphery.While attempting to withdraw the catheter from the patient, the catheter tip detached yet remained on the guidewire.The physician attempted to use a vascular snare device to externalized the tip when the tip detached again into two additional pieces.The foreign body remains within the patients right sfa.An additional procedure in under consideration.
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.No definitive root cause could be determined.A search of the complaint database found no similar complaints for this lot number from the same customer.The device history record was reviewed, and no exception documents were found.